# SDR SWAA2023030399722

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 AT PASSENGER CABIN 2023-99288<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DWG 141A5100 REV B. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
